Alert archive / Oregon / Gale Warnings in 2011

Gale Warning 13, NWS Portland, OR

March 2, 2011

NWS Portland, OR issued this gale warning at Mar 2, 2011, 11:33 AM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2011, 11:33 AM PST (19:33 UTC)
Expired
Mar 2, 2011, 2:21 PM PST
In force
3 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WHUS76 KPQR 021933
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1133 AM PST WED MAR 2 2011

PZZ270-030000-
/O.CAN.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/
/O.NEW.KPQR.GL.W.0013.110302T1933Z-110303T0000Z/
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-
1133 AM PST WED MAR 2 2011

...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS DOWNGRADED THE STORM
WARNING TO A GALE WARNING WHICH IS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON.

* WINDS: SOUTHWEST WIND 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH
  THIS AFTERNOON. 

* SEAS: SEAS NEAR 25 FT WILL DECREASE TO NEAR 20 FT THIS
  AFTERNOON. 

* SMALL CRAFT SEAS AND WINDS LIKELY AFTER 4 PM TODAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ250-255-275-030345-
/O.CAN.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/
/O.NEW.KPQR.SI.Y.0029.110302T1933Z-110303T1200Z/
/O.NEW.KPQR.SW.Y.0020.110302T1933Z-110303T1200Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
1133 AM PST WED MAR 2 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
PST THURSDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS DOWNGRADED A STORM
WARNING TO A SMALL CRAFT ADVISORY VALID UNTIL 4 AM THURSDAY. 

* WINDS: SOUTHWEST WIND 20 TO 25 KT DECREASING TONIGHT.

* SEAS: SEAS 20 FT TODAY WILL SUBSIDE TO 10 FT TONIGHT. UNTIL
  WINDS AND WAVES SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ210-030345-
/O.CON.KPQR.RB.Y.0048.000000T0000Z-110303T1500Z/
COLUMBIA RIVER BAR-
1133 AM PST WED MAR 2 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
7 AM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM
PST THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS 18 FT THIS MORNING SUBSIDING TO 10 
  FT THIS EVENING AND 5 FT THURSDAY MORNING. BREAKERS THROUGH 
  THIS EVENING. 

* FIRST EBB: SEAS 14 FT WITH BREAKERS DURING THE EBB AROUND 315 
  PM THIS AFTERNOON. 

* SECOND EBB: SEAS 12 FT WITH BREAKERS DURING THE EBB AROUND 345 
  AM THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
1 follow-up statement
396 
WHUS76 KPQR 022221
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
221 PM PST WED MAR 2 2011

PZZ270-030630-
/O.CAN.KPQR.GL.W.0013.000000T0000Z-110303T0000Z/
/O.EXA.KPQR.SI.Y.0029.000000T0000Z-110303T1200Z/
/O.EXA.KPQR.SW.Y.0020.000000T0000Z-110303T1200Z/
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-
221 PM PST WED MAR 2 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY.
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL
4 AM PST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST WIND 20 TO 25 KT TONIGHT.

* SEAS: SEAS 20 FT LATE THIS AFTERNOON WILL SUBSIDE TO 10 FT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ210-030630-
/O.CON.KPQR.RB.Y.0048.000000T0000Z-110303T1500Z/
/O.NEW.KPQR.RB.Y.0049.110303T2300Z-110304T0200Z/
COLUMBIA RIVER BAR-
221 PM PST WED MAR 2 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
7 AM PST THURSDAY...
...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 3 PM TO 6 PM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 3 PM TO 6 PM PST
THURSDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT
UNTIL 7 AM PST THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS 17 FT DECREASING TO 10 FT THIS
  EVENING AND 6 FT THURSDAY. 

* FIRST EBB: SEAS 17 FT WITH BREAKERS DURING THE EBB AROUND 315 PM
  THIS AFTERNOON.

* SECOND EBB: SEAS 13 FT WITH BREAKERS DURING THE EBB AROUND 345
  AM THURSDAY.

* THIRD EBB: SEAS AROUND 10 FT WITH BREAKERS POSSIBLE DURING THE
  EBB AROUND 4 PM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ250-255-275-030630-
/O.CON.KPQR.SI.Y.0029.000000T0000Z-110303T1200Z/
/O.CON.KPQR.SW.Y.0020.000000T0000Z-110303T1200Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
221 PM PST WED MAR 2 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 4 AM PST THURSDAY. 

* WINDS: SOUTHWEST WIND 20 TO 25 KT TONIGHT.

* SEAS: SEAS 20 FT LATE THIS AFTERNOON WILL SUBSIDE TO 10 FT
  TONIGHT.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Mar 2, 8:27 AM PST, 3 hours 6 minutes earlier.

Area forecast discussion, Mar 2, 8:27 AM PST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
827 AM PST WED MAR  2 2011

.SYNOPSIS...A VERY STRONG...BUT WEAKENING...LOW PRESSURE SYSTEM WILL
MOVE INTO CANADA TODAY LEAVING SHOWERS AROUND FOR THE REMAINDER OF
THE WEEK.  COOL AND UNSETTLED WEATHER WILL CONTINUE THROUGH EARLY
NEXT WEEK WITH AN ORGANIZED SYSTEM MOVING THROUGH ON FRIDAY NIGHT.

&&

.SHORT TERM...LOW PRESSURE SYSTEM JUST OFF OF VANCOUVER ISLAND WILL
CONTINUE ITS NORTHWARD TRACK INTO CANADA TODAY.  PRESSURE GRADIENTS
SHOULD RELAX THROUGH THE DAY AND THUS WINDS WILL EBB OVER THE NEXT
FEW HOURS. THE ONE EXCEPTION MAY BE THE SOUTH WASHINGTON COAST WHERE
A BENT BACK OCCLUSION AS SEEN ON IR IMAGERY NEAR 47N 136W WILL SWING
AROUND THE LOW AND MAY COME ASHORE LATER TODAY WHICH COULD BRIEFLY
KICK WINDS BACK UP IN EXCESS OF 50 KT...THOUGH MORE LIKELY DUE TO THE
LOW PRESSURE TRACKING NORTH THE BENT BACK OCCLUSION WILL SWING NORTH
OF OUR FORECAST AREA.

SHOWERS AND COOL TEMPERATURES WILL CONTINUE THROUGH THURSDAY EVENING
WITH SNOW LEVELS FALLING TO 1500 FEET OVERNIGHT BEFORE RAISING TO
3000 FEET ON FRIDAY.

ANOTHER DISTURBANCE MOVING ONSHORE THURSDAY SHOULD BRING SOME
ENHANCEMENT TO THE SHOWERS...PERHAPS ENOUGH TO CONSIDER A WINTER WX
ADVISORY FOR THE S WA/N OR COAST RANGE...CASCADES AND FOOTHILLS ABOVE
1000-1500 FEET. A BRIEF LULL LATE THU NIGHT/EARLY FRI AS WEAK HIGH
PRESSURE DRIFT ACROSS THE DISTRICT...WITH SOME VALLEY FOG POSSIBLE.
MODELS SHOW GOOD AGREEMENT ON NEXT SIGNIFICANT FRONTAL SYSTEM MOVING
ONSHORE LATER FRI...BUT ARE ALREADY HINTING AT SOME SPLITTING TO THIS
FRONT AS WELL WITH DUAL FOCI OF PRECIPITATION OVER VANCOUVER ISLAND
AND NEAR THE OR/CA BORDER.  WOLFE

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...THE EXTENDED
PERIOD REMAINS ACTIVE AND UNSETTLED...WITH ANOTHER STRONGER SYSTEM
PASSING THROUGH THE PAC NW LATER FRI INTO SAT. MODEL DETAILS START TO
VARY MORE AFTER THAT BUT ADDITIONAL SYSTEMS ARE EXPECTED. TOLLESON

&&

.AVIATION...GENERALLY VFR CONDITIONS THROUGH THIS EVENING...BUT A
FRONT WILL MOVE THROUGH THE AREA BY 21Z WITH LOCAL MVFR
CONDITIONS IN THE INTERIOR. STRONG SOUTHERLY WINDS ALONG THE COAST
WILL DIMINISH THIS AFTERNOON ALSO.

KPDX AND APPROACHES...VFR THROUGH THIS EVENING...BUT COULD BE A
BRIEF MVFR THROUGH 20Z. SS

&&

.MARINE...A 964 MB LOW WEST OF VANCOUVER ISLAND WILL CONTINUE
MOVING NORTHWARD TODAY. PRESSURE GRADIENTS OVER THE WATERS WILL
DIMINISH AND STORM FORCE WINDS WILL RAPIDLY DROP TO SMALL CRAFT
LEVELS BY EVENING. SEAS ARE MOSTLY WIND GENERATED AND WILL DROP
RAPIDLY ALSO. INCIDENT ANGLE OF THE SEAS KEPT CONDITIONS JUST
BELOW HEAVY SURF ADVISORY LEVELS THIS MORNING. ANOTHER POTENTIAL
STRONG SYSTEM AIMS FOR THE PACIFIC NORTHWEST FRIDAY AFTERNOON AND
EVENING. SS

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 2 PM PST THIS AFTERNOON FOR NORTH OREGON

     COAST.

     HIGH WIND WARNING UNTIL NOON PST TODAY FOR CENTRAL OREGON COAST.

WA...HIGH WIND WARNING UNTIL 2 PM PST THIS AFTERNOON FOR SOUTH
     WASHINGTON COAST.

PZ...STORM WARNING UNTIL 1 PM PST THIS AFTERNOON FOR COASTAL WATERS
     FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-
     COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
     WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10
     TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO
     60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 7 AM
     THURSDAY.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Mar 2, 5:48 AM PST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
548 AM PST WED MAR 2 2011

ORZ001-002-WAZ021-031700-
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
548 AM PST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF SOUTH
WASHINGTON...NORTHERN OREGON...AND CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT ALONG THE COAST THIS MORNING FOR
GUSTS UP TO 80 MPH ALONG BEACHES AND HEADLANDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF STRONG OR DAMAGING WINDS ARE ENCOURAGED TODAY.

PZZ250-255-270-275-031700-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
548 AM PST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST OREGON AND
SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

STORM WARNINGS ARE IN PLACE FOR THE SOUTH WASHINGTON...NORTHERN
AND CENTRAL OREGON COASTAL WATERS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK...
BRINGING THE POTENTIAL FOR MORE GALE FORCE WINDS TO THE COASTAL
WATERS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ003>014-WAZ019-020-022-023-039-040-031700-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
548 AM PST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ACTIVE AND UNSEASONABLY COOL WEATHER WILL CONTINUE THROUGH THE
WEEKEND...BRINGING THE POTENTIAL FOR MORE LOW ELEVATION SNOW. AT
THIS POINT SNOW IS NOT ANTICIPATED ON THE VALLEY FLOOR...BUT MORE
SNOW IS POSSIBLE DOWN TO THE COAST RANGE AND CASCADE FOOTHILL
ELEVATIONS BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEAGLE

In the hours before

Local storm report, Mar 2, 5:42 AM PST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
542 AM PST WED MAR 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 AM     NON-TSTM WND GST 1 SE TILLAMOOK          45.45N 123.83W
03/02/2011  E70.00 MPH       TILLAMOOK          OR   TRAINED SPOTTER

            SPOTTER TK-54 REPORTS WINDS GUSTING 65-70 MPH IN
            TILLAMOOK.

&&

SWEAGLE
Local storm report, Mar 2, 6:00 AM PST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
600 AM PST WED MAR 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     NON-TSTM WND GST 3 SW ASTORIA            46.16N 123.87W
03/02/2011  M66 MPH          CLATSOP            OR   ASOS

            ASTORIA AIRPORT ASOS REPORTS A WIND GUST TO 66 MPH.

&&

SWEAGLE
Local storm report, Mar 2, 6:18 AM PST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
618 AM PST WED MAR 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     NON-TSTM WND GST CAPE DISAPPOINTMENT     46.27N 124.08W
03/02/2011  M73 MPH          PACIFIC            WA   OFFICIAL NWS OBS

            CAPE DISAPPOINTMENT NWS WEATHER STATION REPORTS WINDS
            GUSTING TO 64 KNOTS...OR 73 MPH.

&&

SWEAGLE
Local storm report, Mar 2, 6:23 AM PST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
623 AM PST WED MAR 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     NON-TSTM WND GST CLATSOP SPIT            46.22N 124.00W
03/02/2011  M68 MPH          CLATSOP            OR   OFFICIAL NWS OBS

            CLATSOP SPIT NWS WEATHER STATION REPORTS WIND GUST TO 68
            MPH.

&&

SWEAGLE
Local storm report, Mar 2, 8:29 AM PST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
829 AM PST WED MAR 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     NON-TSTM WND GST 1 W FLORENCE            43.99N 124.12W
03/02/2011  M70.00 MPH       LANE               OR   OFFICIAL NWS OBS

            FLORENCE/SIUSLAW JETTY NWS WEATHER STATION REPORTS WINDS
            GUSTING TO 70 MPH.

0410 AM     NON-TSTM WND GST 1 W FLORENCE            43.99N 124.12W
03/02/2011  E70.00 MPH       LANE               OR   OFFICIAL NWS OBS

0432 AM     NON-TSTM WND GST NEWPORT                 44.63N 124.05W
03/02/2011  M61.00 MPH       LINCOLN            OR   ASOS

            AWOS STATION AT KONP 45 MPH SUSTAINED GUSTS TO 61 MPH.

0434 AM     NON-TSTM WND GST NEWPORT                 44.63N 124.05W
03/02/2011  M73.00 MPH       LINCOLN            OR   DEPT OF HIGHWAYS

            ODOT SENSOR ON THE YAQUINA BRIDGE IN NEWPORT AT 120 FT
            ELEVATION MEASURING 53 MPH WITH GUSTS TO 73 MPH.

0445 AM     NON-TSTM WND GST 5 E BEAVER              45.28N 123.73W
03/02/2011  M88.00 MPH       TILLAMOOK          OR   MESONET

            MT HEBO

0445 AM     NON-TSTM WND GST 10 N FLORENCE           44.13N 124.10W
03/02/2011  M91.00 MPH       LANE               OR   MESONET

            SEA LION CAVES

0445 AM     NON-TSTM WND GST ASTORIA                 46.19N 123.82W
03/02/2011  M73.00 MPH       CLATSOP            OR   AMATEUR RADIO

0445 AM     NON-TSTM WND GST OCEAN PARK              46.50N 124.04W
03/02/2011  M62.00 MPH       PACIFIC            WA   TRAINED SPOTTER

0445 AM     NON-TSTM WND GST CAPE MEARES             45.49N 123.97W
03/02/2011  M77.00 MPH       TILLAMOOK          OR   COUNTY OFFICIAL

0445 AM     NON-TSTM WND GST CAPE FOULWEATHER        44.78N 124.07W
03/02/2011  M88.00 MPH       LINCOLN            OR   MESONET

0504 AM     NON-TSTM WND GST 2 N DUNES CITY          43.94N 124.10W
03/02/2011  M64.00 MPH       LANE               OR   OTHER FEDERAL

            DUNES RAWS REPORTS WINDS GUSTING TO 64 MPH.

0506 AM     NON-TSTM WND GST PACIFIC CITY            45.20N 123.96W
03/02/2011  M69.00 MPH       TILLAMOOK          OR   AMATEUR RADIO

0516 AM     NON-TSTM WND GST LINCOLN CITY            44.97N 124.01W
03/02/2011  M78.00 MPH       LINCOLN            OR   AMATEUR RADIO

0541 AM     NON-TSTM WND GST 1 SE TILLAMOOK          45.45N 123.83W
03/02/2011  E70.00 MPH       TILLAMOOK          OR   TRAINED SPOTTER

            SPOTTER REPORTED WINDS GUSTING 65-70 MPH IN TILLAMOOK.

0544 AM     NON-TSTM WND GST CAPE DISAPPOINTMENT     46.27N 124.08W
03/02/2011  M73.00 MPH       PACIFIC            WA   OFFICIAL NWS OBS

0544 AM     NON-TSTM WND GST 3 SW ASTORIA            46.16N 123.87W
03/02/2011  M66.00 MPH       CLATSOP            OR   ASOS

            ASTORIA AIRPORT ASOS REPORTS A WIND GUST TO 66 MPH.

0600 AM     NON-TSTM WND GST CLATSOP SPIT            46.22N 124.00W
03/02/2011  M68.00 MPH       CLATSOP            OR   OFFICIAL NWS OBS

&&

TW
Local storm report, Mar 2, 11:08 AM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1108 AM PST WED MAR 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HEAVY RAIN       15 E ST. HELENS         45.86N 122.50W
02/28/2011  M3.00 INCH       CLARK              WA   BROADCAST MEDIA

            HEAVY RAIN, 3 INCHES, CAUSED A LANDSLIDE NEAR GOBLE,
            OREGON ALONG HIGHWAY 30 BETWEEN MILEPOSTS 37 AND 38.

1053 AM     HEAVY RAIN       SELLWOOD                45.46N 122.66W
03/01/2011  M2.50 INCH       MULTNOMAH          OR   BROADCAST MEDIA

            HEAVY RAIN, 2-3 INCHES, OVER A 36-48 HOUR PERIOD PRODUCED
            A LANDSLIDE IN THE SELLWOOD AREA OF SOUTHEAST PORTLAND.

0230 PM     HEAVY RAIN       MILWAUKIE               45.44N 122.62W
03/01/2011  M2.50 INCH       CLACKAMAS          OR   BROADCAST MEDIA

            HEAVY RAIN, 2 TO 3 INCHES, OVER A 36 TO 48 HOUR PERIOD
            CAUSED LANDSLIDE BETWEEN MILWAUKIE AVE AND SPRINGWATER IN
            SOUTHEAST PORTLAND

0230 PM     HEAVY RAIN       OREGON CITY             45.34N 122.60W
03/01/2011  M2.50 INCH       CLACKAMAS          OR   BROADCAST MEDIA

            HEAVY RAIN, 2 TO 3 INCHES OVER A 36 TO 48 HOUR PERIOD
            CAUSED A LANDSLIDE ON BEAVERCREEK ROAD IN OREGON CITY.

&&

TW

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 10:54 PM PSTSmall Craft Advisory for Rough BarPQR22 hr
Mar 2, 11:33 AM PSTSmall Craft Advisory for WindsPQR16 hr
Mar 2, 11:33 AM PSTSmall Craft Advisory for Hazardous SeasPQR39 hr
Mar 2, 2:21 PM PSTSmall Craft Advisory for Rough BarPQR41 hr

Nearby

Gale Warnings in Oregon, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.